MathSciNet Relay Station
MathSciNet bibliographic data
MR2178968 (2006m:49032) 49K10 (26D10 49Q20)
Chlebík, Miroslav; Cianchi, Andrea; Fusco, Nicola The perimeter inequality under Steiner symmetrization: cases of equality. Ann. of Math. (2) 162 (2005), no. 1, 525–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement